# SDR JJBA2025010023060

- Difficulty date: December 29, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N12167
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500834
- Aircraft time: 38,794 hours, 26,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20231ASMI
- Part serial: 19185
- Condition: Inoperative
- Location: Zone 200
- Part time: 51 hours, 52 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EXTERIOR EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED LH EMERGENCY LIGHT BULB AND REMOVED AND REPLACED #1 EMERGENCY LIGHT BATTERY POWER SUPPLY. OPS CHECK SAT.
